Issue
Volume 11, Number 3

Articles in the Issue:

Regular Articles:
Zhen Han
Implicit Difference Methods For Degenerate Hyperbolic Equations Of Second Order
J. Comp. Math., 11 (1993), pp. 193-204. Abstract
pdf
Full Article

Ping-wen Zhang
A Sharp Estimate Of A Simplified Viscosity Splitting Scheme
J. Comp. Math., 11 (1993), pp. 205-210. Abstract
pdf
Full Article

Qun Liu and Ai-hui Zhou
Notes On Superconvergence And Its Related Topics
J. Comp. Math., 11 (1993), pp. 211-214. Abstract
pdf
Full Article

Chong-xi Zhan
On The Convergence Of A $C^0$ Finite Element Method For Thin Plate Bending
J. Comp. Math., 11 (1993), pp. 215-224. Abstract
pdf
Full Article

Guo-liang Xu and Guo-zhong Zhuang
Square Matrix Pade Approximation And Convergence Acceleration Of Sequences
J. Comp. Math., 11 (1993), pp. 225-235. Abstract
pdf
Full Article

Zhong-zhi Bai and De-ren Wang
On The Convergence Of The Factorization Update Algorithm
J. Comp. Math., 11 (1993), pp. 236-249. Abstract
pdf
Full Article

Geng Sun
Construction Of High Order Symplectic Runge-Kutta Methods
J. Comp. Math., 11 (1993), pp. 250-260. Abstract
pdf
Full Article

Kai-tai Li and Zhen Mei
A Splitting Teration Method For A Simple Corank-2 Bifurcation Problem
J. Comp. Math., 11 (1993), pp. 261-275. Abstract
pdf
Full Article

Ming Wang
$L^Infty$ Error Estimates Of Nonconforming Finite Elements For The Biharmonic Equation
J. Comp. Math., 11 (1993), pp. 276-288. Abstract
pdf
Full Article